Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Oct 28, 2021, 4:01 AM EDT. It took effect at Oct 29, 2021, 11:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2021, 4:01 AM EDT (08:01 UTC)
- In effect from
- Oct 29, 2021, 11:00 PM EDT
- Expired
- Oct 30, 2021, 8:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
671 WHUS72 KTBW 280801 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 401 AM EDT Thu Oct 28 2021 GMZ850-853-870-873-290300- /O.EXT.KTBW.SC.Y.0026.211028T1200Z-211029T0000Z/ /O.NEW.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/ /O.NEW.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 401 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-290300- /O.CON.KTBW.SC.Y.0026.211028T1200Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 401 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
452 WHUS72 KTBW 281901 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 301 PM EDT Thu Oct 28 2021 GMZ850-853-870-873-300300- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211029T0000Z/ /O.CON.KTBW.GL.W.0001.211029T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 301 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM EDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM FRIDAY TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-300300- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 301 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
279 WHUS72 KTBW 291131 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 731 AM EDT Fri Oct 29 2021 GMZ850-853-870-873-291945- /O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 731 AM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the first Small Craft Advisory, southwest winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, from 8 PM this evening to 11 PM EDT Friday. For the Small Craft Advisory, from 8 AM this morning to 8 PM EDT this evening. For the Small Craft Advisory, from 11 PM Friday to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-291945- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 731 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...From 8 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
738 WHUS72 KTBW 292025 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 425 PM EDT Fri Oct 29 2021 GMZ850-853-870-873-301200- /O.CON.KTBW.GL.W.0001.000000T0000Z-211030T0300Z/ /O.CON.KTBW.SC.Y.0027.211030T0300Z-211030T1200Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 425 PM EDT Fri Oct 29 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT SATURDAY... * WHAT...For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet expected. For the Small Craft Advisory, west winds 20 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...For the Gale Warning, continuing through 11 PM EDT tonight. For the Small Craft Advisory, from 11 PM tonight to 8 AM EDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ830-836-856-876-301200- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 425 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...West-southwest winds 20 to 25 kt with gusts up to 30 kt and seas building to 7 to 12 feet. * WHERE...Portions of Gulf of Mexico. * WHEN...Through 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
184 WHUS72 KTBW 300924 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 524 AM EDT Sat Oct 30 2021 GMZ850-853-870-873-301730- /O.EXT.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West-northwest winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM, Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ856-876-301730- /O.EXT.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West-northwest winds 20 to 25 knots with gusts up to 30 knots and seas 7 to 10 feet expected. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ836-301730- /O.EXT.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/ Charlotte Harbor and Pine Island Sound- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...West-northwest winds 20 to 25 knots. * WHERE...Portions of Gulf of Mexico. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-301200- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211030T1200Z/ Tampa Bay waters- 524 AM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...West-northwest winds around 20 knots. * WHERE...Portions of Gulf of Mexico. * WHEN...Through 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
180 WHUS72 KTBW 301745 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 145 PM EDT Sat Oct 30 2021 GMZ836-301845- /O.EXP.KTBW.SC.Y.0026.000000T0000Z-211030T1800Z/ Charlotte Harbor and Pine Island Sound- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... $$ GMZ850-853-870-873-310000- /O.CON.KTBW.SC.Y.0027.000000T0000Z-211031T0000Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 6 to 9 feet. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM, Waters from Englewood to Tarpon Springs FL out 20 to 60 NM, Coastal waters from Englewood to Tarpon Springs FL out 20 NM and Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ856-876-310000- /O.CON.KTBW.SC.Y.0026.000000T0000Z-211031T0000Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 145 PM EDT Sat Oct 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 7 to 10 feet. * WHERE...Waters from Bonita Beach to Englewood FL out 20 to 60 NM and Coastal waters from Bonita Beach to Englewood FL out 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 8:14 PM EDT, 7 hours 47 minutes earlier.
Area forecast discussion, Oct 27, 8:14 PM EDT, 7 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
814 PM EDT Wed Oct 27 2021
...Severe Storms Possible On Thursday...
...Deteriorating Marine Conditions Expected On Thursday...
...High Dispersion Expected Thursday And Friday...
.UPDATE...
A complex storm system will move through the lower MS valley
overnight, then lift slowly east-northeastward through the TN/OH
valleys and Appalachians during Friday and Friday night and toward
the Northeastern States during the upcoming weekend. As this
system moves east-northeastward a warm front currently from the
northern Gulf coast extending southeast across the east-central
Gulf this evening will lift north through Florida during early
Thursday morning as a trailing cold front approaches from the west
during the afternoon.
Increasing moisture and instability will favor increasing chances
for some showers or isolated storms developing during the pre-
dawn hours on Thursday as the warm front lifts north through the
area, with additional showers and storms likely to develop within
the warm sector during mid to late morning. An increasing south
to southwest wind flow in the 15 to 25 mph range with higher gusts
will make for a breezy/windy day with hazardous marine conditions
developing over the adjacent Gulf waters.
Now as the cold front approaches a line of stronger storms or
squall line is likely to form and impact the area from late
morning through the afternoon. Increasing instability (MLCAPE in
the 500- 1500 J/KG range) within the warm sector ahead of the cold
front combined with increasing wind fields (from an approaching
mid level jet) supporting effective shear values increasing into
the 40 to 50 knot range will be supportive of supercell
development along and ahead of the front with damaging winds, and
an isolated tornado/waterspout risk as low level helicity values
increase into 100-200 m2/s2 range. In addition to the severe
threat locally heavy rain and frequent lightning will be possible
with the storms. The ongoing forecast has a good handle on all of
this with no changes or updates required at this time.
&&
.AVIATION...
VFR conditions early tonight will deteriorate into the MVFR range
between 14-18Z on Thursday as a strong cold front approaches from
the west, with widespread MVFR and local IFR Cigs/Vsbys likely
continuing through the end of the TAF forecast period as SHRA/TSRA
impact the area. Light and variable winds tonight will become
south to southwest and increase into the 15 to 20 knot range after
15Z with gusts up to 30 knots, with even higher gusts possible in
the vicinity of TSRA during Thursday afternoon.
&&
.MARINE...
Weather conditions over the Gulf waters will begin to deteriorate
by early Thursday morning as a strong cold front approaches from
the west. Southeast to south winds around 10 knots early tonight
will become south to southwest and increase to around 20 knots
with higher gusts ahead of the approaching cold front on Thursday.
The expected increasing winds and building seas has prompted the
issuance of Small Craft Advisory headlines for all the eastern
Gulf waters including Tampa Bay and Charlotte Harbor waters from
Thursday morning through Saturday morning with very hazardous
marine conditions expected.
Scattered to numerous showers and thunderstorms can also be
expected with the frontal passage, some of which may be severe
with damaging winds and possible waterspouts. Strong gusty winds
ahead of and in the wake of the cold front may support some minor
coastal flooding during Thursday night and Friday with tides
forecast to run 2 to 3 feet above normal from Clearwater Beach
north to the Suwannee River, and 1 to 2 feet above normal south of
Clearwater Beach. The increasing winds and building seas will
likely support high surf and dangerous rip currents developing
along area beaches as well on Thursday with these conditions
continuing through Sunday and have hoisted High Surf and high risk
of rip current headlines for all area beaches. The current
forecast is in good shape with no changes expected in the next
update around 9 PM.
&&
.FIRE WEATHER...
Increasing 20 foot winds and transport winds will support high
dispersions across all of west central and southwest Florida
during Thursday and Friday.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from Thursday morning through Sunday
afternoon for Coastal Charlotte-Coastal Hillsborough-
Coastal Lee-Coastal Manatee-Coastal Sarasota-Pinellas.
High Surf Advisory from 3 PM Thursday to 11 PM EDT Saturday for
Coastal Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Gulf waters...Small Craft Advisory from 8 AM Thursday to 8 AM EDT Saturday for
Charlotte Harbor and Pine Island Sound-Coastal waters from
Bonita Beach to Englewood FL out 20 NM-Coastal waters from
Englewood to Tarpon Springs FL out 20 NM-Coastal waters
from Tarpon Springs to Suwannee River FL out 20 NM-Tampa
Bay waters-Waters from Bonita Beach to Englewood FL out 20
to 60 NM-Waters from Englewood to Tarpon Springs FL out 20
to 60 NM-Waters from Tarpon Springs to Suwannee River FL
out 20 to 60 NM.
&&
UPDATE/AVIATION/MARINE/FIRE WEATHER...57/McMichael
UPPER AIR/DECISION SUPPORT...24/HubbardHazardous weather outlook, Oct 27, 4:01 AM EDT, 24 hours before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 401 AM EDT Wed Oct 27 2021 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-272015- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee- 401 AM EDT Wed Oct 27 2021 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. ...THUNDERSTORM IMPACT... Widespread thunderstorms are expected to move across the area Thursday, with some severe storms possible. The strongest thunderstorms will be capable of producing strong gusty winds, locally heavy rains, and isolated tornadoes. ...COASTAL FLOOD IMPACT... Thursday night and Friday morning conditions will be favorable for minor coastal flooding along the Nature Coast. Coastal residents should be alert for later statements or warnings, and take action to protect property. ...RIP CURRENT IMPACT... Thursday through Saturday, high surf may produce strong and frequent rip currents along area beaches. ...MARINE IMPACTS... A strong cold front will move east across the waters by Thursday morning, bringing widespread thunderstorms with strong gusty winds and rough seas, along with isolated waterspouts. The thunderstorms will clear out from northwest to southeast Thursday evening behind the front. However, wind speeds of 20 to 30 knots with gusts to near gale strength will remain through at least Friday evening, creating seas of up to 10 to 12 feet offshore and hazardous boating conditions for small craft operators. Conditions will gradually improve through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Fleming
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 4:01 AM EDT | Gale Warning | TBW | 43 hr | |
| Oct 28, 7:42 AM EDT | Special Marine Warning | TBW | 33 min | |
| Oct 28, 10:16 AM EDT | Special Marine Warning | TBW | 59 min | |
| Oct 28, 10:48 AM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Oct 28, 11:15 AM EDT | Special Marine Warning | TBW | 60 min | |
| Oct 28, 11:29 AM EDT | Special Weather Statement | TBW | Citrus, Levy | 61 min |
| Oct 28, 12:17 PM EDT | Special Marine Warning | TBW | 58 min | |
| Oct 28, 12:29 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Sumter | 61 min |
| Oct 28, 1:00 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas, Polk | 45 min |
| Oct 28, 1:02 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 58 min |
| Oct 28, 1:16 PM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 13 min |
| Oct 28, 1:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Oct 28, 1:19 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 26 min |
| Oct 28, 1:33 PM EDT | Special Weather Statement | TBW | Sumter | 42 min |
| Oct 28, 1:52 PM EDT | Tornado Warning | TBW | Hardee, Manatee, Sarasota | 23 min |
| Oct 28, 1:59 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Sarasota | 46 min |
| Oct 28, 2:10 PM EDT | Special Marine Warning | TBW | 65 min | |
| Oct 28, 2:14 PM EDT | Tornado Warning | TBW | Manatee | 16 min |
| Oct 28, 2:27 PM EDT | Tornado Warning | TBW | Hardee, Manatee | 18 min |
| Oct 28, 2:46 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Polk | 44 min |
| Oct 28, 2:54 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 21 min |
| Oct 28, 2:57 PM EDT | Tornado Warning | TBW | DeSoto | 18 min |
| Oct 28, 3:11 PM EDT | Tornado Warning | TBW | DeSoto, Hardee | 19 min |
| Oct 28, 3:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Oct 28, 3:36 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands | 39 min |
| Oct 28, 4:29 PM EDT | Special Marine Warning | TBW | 46 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.